# SDR DALA1317640614

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 90,134 hours, 41,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT DISARM.   ARMED AND DISARMED 2R DOOR MULTIPLE TIMES NO PROBLEMS NOTED.  CLEANED GIRT BAR AND FITTINGS NO THER DEFECTS NOTED.  REF AMM 25-66.
